# SDR A6WA202111197974

- Difficulty date: November 5, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 46,934 hours, 45,528 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: 601R31527149
- Part serial: NSN
- Condition: Corroded
- Location: Pax Door Fs 333.
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOOR STRUCTURE COMMON TO PASSENGER DOOR SURROUND STRUCTURE AT FS 333.00 TO FS 349.00 LBL 36 TO LBL 40.  ***AIRCRAFTY REMOVED FROM SERVICE***  BLENDED CORROSION ON BRACKET ASSY 601R31527-149 AT FS 333.00 AT 4 EACH LOCATIONS. (P1) 2.100L X 1.200W X .008D (P2) 2.5L X 1.100W X .008D (P3) 1.400L X .800W X .005D (P4) 1.400L X .400W X .004D. (P1) AND (P2) FOUND TO BE OUT OF LIMITS AND (P3) AND (P4) WITHIN ALLOWABLE LIMITS IAW CRJ200 SRM 53-00-00 REV 38. REMOVED BRACKET ASSEMBLY P/N: 601R31527-149 COMMON TO FS 333.00 AND PASSENGER DOOR LOWER SURROUND STRUCTURE. INSTALLED BRACKET ASSEMBLY 601R31527-217 (PART NUMBER INTERCHANGEABLE WITH P/N: 601R31527-149) AT FS 333.00 AND PASSENGER DOOR LOWER SURROUND STRUCTURE IAW CRJ200 SRM 51-42-06 REV 38. CLEANED FLOOR STRUCTURE COMMON TO PASSENGER DOOR SURROUND  AND FS 333.00 TO FS 349.00 AND LBL 36 TO LBL 40 IAW CRJ200 SRM 51-26-00 REV 38. NO FURTHER CORROSION FOUND. RESTORED PROTECTIVE FINISH. ALL WORK PERFORMED AT AERSALE CRS4AER685B ON W/O #003472 AND CARD #20184.
